# SDR USAA990289

- Difficulty date: April 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22879
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 328
- Part time: 45,029 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURIGN Q-2 CHECK VISUAL INSPECTION, FOUND A 1 INCH AREA OF CORROSION ON FLOORBEAM AT STATION 328 LBL 12 AND RBL 1, CORROSION TASK NR C53-107-02.  SPLICED IN NEW 'T' CAP PER TR 53-10-13.  (M)
